# SDR 95ZZZX3628

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18CM
- Make and model: Beech B200
- Aircraft serial: BB1167
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 00011013322
- Condition: Cracked
- Location: Wing Root
- Part time: 2,880 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-BUY INSPECTION, FOUND BOTH LEADING EDGE RIBS IN WING ROOT BY NACELLE CRACKED.  ALSO, FOUND THE SCREWS INSIDE THE PANEL THAT SECURE THIS AREA WERE LOOSE.  THE END RESULT CAN LEAD TO A CRACKED LEADING EDGE IF NOT FOUND.  SUBMITTER SUGGESTS A FLEET INSPECTION AND NOTIFICATION OF MANUFACTURER.
